Polynomial growth solutions of uniformly elliptic operators of non-divergence form

L. I. Peter, Jiaping Wang

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We give an explicit description of polynomial growth solutions to a uniformly elliptic operator of non-divergence form with periodic coefficients on the Euclidean spaces. We also show that the solutions are of one-to-one correspondence to harmonic polynomials if the coefficients of the operator are continuous.

Original languageEnglish (US)
Pages (from-to)3691-3699
Number of pages9
JournalProceedings of the American Mathematical Society
Volume129
Issue number12
StatePublished - Dec 1 2001

Fingerprint Dive into the research topics of 'Polynomial growth solutions of uniformly elliptic operators of non-divergence form'. Together they form a unique fingerprint.

Cite this